Alert archive / Michigan / Frost Advisories in 2012
Frost Advisory 4, NWS Marquette, MI
NWS Marquette, MI issued this frost advisory at May 31, 2012, 3:32 PM EDT for 7 counties in Michigan. It took effect at Jun 1, 2012, 2:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 31, 2012, 3:32 PM EDT (19:32 UTC)
- In effect from
- Jun 1, 2012, 2:00 AM EDT
- Expired
- Jun 1, 2012, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Marquette, MI
Counties Baraga County, MI, Dickinson County, MI, Gogebic County, MI, Houghton County, MI, Iron County, MI, Marquette County, MI, Ontonagon County, MI
The radar
The Marquette radar (KMQT), 79 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.5 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -103 m²/s²
- 0-3 km storm-relative helicity
- -58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
739 WWUS73 KMQT 311932 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 332 PM EDT THU MAY 31 2012 ...FROST EXPECTED TONIGHT OVER INLAND WESTERN UPPER MICHIGAN... .CLEAR AND CALM CONDITIONS TONIGHT WILL ALLOW FOR BELOW FREEZING TEMPERATURES AND AREAS OF FROST TO DEVELOP MAINLY INLAND FROM THE LAKE SUPERIOR SHORES. MIZ002-004-009-010-084-010345- /O.NEW.KMQT.FR.Y.0004.120601T0600Z-120601T1200Z/ ONTONAGON-BARAGA-GOGEBIC-IRON-SOUTHERN HOUGHTON- INCLUDING THE CITIES OF...ONTONAGON...L'ANSE...IRONWOOD... IRON RIVER...KENTON...SIDNAW 332 PM EDT THU MAY 31 2012 /232 PM CDT THU MAY 31 2012/ ...FROST ADVISORY IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/ FRIDAY. HAZARDOUS WEATHER... * TEMPERATURES TONIGHT WILL FALL TO 32 TO 34 INLAND FROM LAKE SUPERIOR. * FROST IS EXPECTED MAINLY INLAND FROM LAKE SUPERIOR. * TEMPERATURES ALONG THE SHORELINE OF LAKE SUPERIOR WILL REMAIN IN THE MIDDLE TO UPPER 30S LIMITING THE POTENTIAL FOR SIGNIFICANT FROST. IMPACTS... * PLANTS AND FLOWERS THAT ARE SENSITIVE TO THE COLD TEMPERATURES COULD BE DAMAGED...AND SHOULD BE COVERED OR TAKEN INSIDE IF POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ TITUS
2 follow-up statements
205 WWUS73 KMQT 010028 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 828 PM EDT THU MAY 31 2012 ...FROST EXPECTED TONIGHT OVER THE INLAND WEST HALF OF UPPER MICHIGAN... .CLEAR AND CALM CONDITIONS TONIGHT WILL ALLOW FOR NEAR FREEZING TEMPERATURES AND FROST TO DEVELOP OVER THE WEST HALF OF UPPER MICHIGAN...MAINLY INLAND FROM THE LAKE SUPERIOR SHORE. MIZ005-011-011200- /O.EXA.KMQT.FR.Y.0004.120601T0600Z-120601T1200Z/ MARQUETTE-DICKINSON- INCLUDING THE CITIES OF...GWINN...MARQUETTE...IRON MOUNTAIN 828 PM EDT THU MAY 31 2012 /728 PM CDT THU MAY 31 2012/ ...FROST ADVISORY IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/ FRIDAY. HAZARDOUS WEATHER... * TEMPERATURES TONIGHT WILL FALL AS LOW AS 32 TO 34 WELL INLAND FROM LAKE SUPERIOR. * FROST IS EXPECTED MAINLY IN AREAS OF WESTERN DICKINSON AND MARQUETTE COUNTIES AWAY FROM THE MODERATING INFLUENCE OF LAKE SUPERIOR. * TEMPERATURES ALONG THE SHORELINE OF LAKE SUPERIOR WILL REMAIN NEAR 40...LIMITING THE POTENTIAL FOR SIGNIFICANT FROST IN THAT AREA. IMPACTS... * PLANTS AND FLOWERS THAT ARE SENSITIVE TO THE COLD TEMPERATURES COULD BE DAMAGED...AND SHOULD BE COVERED OR TAKEN INSIDE IF POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ MIZ002-004-009-010-084-011200- /O.CON.KMQT.FR.Y.0004.120601T0600Z-120601T1200Z/ ONTONAGON-BARAGA-GOGEBIC-IRON-SOUTHERN HOUGHTON- INCLUDING THE CITIES OF...ONTONAGON...L'ANSE...IRONWOOD... IRON RIVER...KENTON...SIDNAW 828 PM EDT THU MAY 31 2012 /728 PM CDT THU MAY 31 2012/ ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/ FRIDAY... HAZARDOUS WEATHER... * TEMPERATURES TONIGHT WILL FALL TO 32 TO 34 INLAND FROM LAKE SUPERIOR. * FROST IS EXPECTED MAINLY INLAND FROM LAKE SUPERIOR. * TEMPERATURES ALONG THE SHORELINE OF LAKE SUPERIOR WILL REMAIN IN THE MIDDLE TO UPPER 30S...LIMITING THE POTENTIAL FOR SIGNIFICANT FROST. IMPACTS... * PLANTS AND FLOWERS THAT ARE SENSITIVE TO THE COLD TEMPERATURES COULD BE DAMAGED...AND SHOULD BE COVERED OR TAKEN INSIDE IF POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ KC
077 WWUS73 KMQT 010757 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 357 AM EDT FRI JUN 1 2012 ...FROST EARLY THIS MORNING OVER THE INLAND WEST HALF OF UPPER MICHIGAN... .CLEAR AND CALM CONDITIONS EARLY THIS MORNING WILL CONTINUE TO CAUSE NEAR FREEZING TEMPERATURES AND FROST OVER THE WEST HALF OF UPPER MICHIGAN...MAINLY INLAND FROM THE LAKE SUPERIOR SHORE. MIZ002-004-005-009>011-084-011200- /O.CON.KMQT.FR.Y.0004.000000T0000Z-120601T1200Z/ ONTONAGON-BARAGA-MARQUETTE-GOGEBIC-IRON-DICKINSON- SOUTHERN HOUGHTON- INCLUDING THE CITIES OF...ONTONAGON...L'ANSE...GWINN... MARQUETTE...IRONWOOD...IRON RIVER...IRON MOUNTAIN...KENTON... SIDNAW 357 AM EDT FRI JUN 1 2012 /257 AM CDT FRI JUN 1 2012/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT /7 AM CDT/ THIS MORNING... HAZARDOUS WEATHER... * TEMPERATURES EARLY THIS MORNING WILL REMAIN IN THE 32 TO 34 DEGREE RANGE INLAND AWAY FROM LAKE SUPERIOR. * FROST IS EXPECTED MAINLY INLAND FROM LAKE SUPERIOR. * TEMPERATURES ALONG THE SHORELINE OF LAKE SUPERIOR WILL REMAIN IN THE MIDDLE TO UPPER 30S...LIMITING THE POTENTIAL FOR SIGNIFICANT FROST. IMPACTS... * PLANTS AND FLOWERS THAT ARE SENSITIVE TO THE COLD TEMPERATURES COULD BE DAMAGED...AND SHOULD BE COVERED OR TAKEN INSIDE IF POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ 07
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this frost advisory went out at May 31, 1:32 PM EDT, 2 hours earlier.
Area forecast discussion, May 31, 1:32 PM EDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MARQUETTE MI 132 PM EDT THU MAY 31 2012 .SYNOPSIS... ISSUED AT 544 AM EDT THU MAY 31 2012 WATER VAPOR LOOP SHOWS TWO MAIN SHORTWAVES OF INTEREST FOR THE SHORT TERM PD. ONE SHORTWAVE MOVING EAST THROUGH SRN MN IS SUPPORTING AREA OF SHOWERS OVER ERN IA AND SRN WI/NRN IL WITH CIRRUS SHIELD TO THE NORTH SPREADING INTO SRN/CNTRL PORTIONS OF UPPER MI. THESE HIGHER CLOUDS MAY HAVE TEMPERED COOLING SOMEWHAT EARLY THIS MORNING FOR SOUTH CENTRAL COUNTIES...BUT STILL SEVERAL TYPICAL COLD SPOT LOCATIONS DROPPED NEAR THE FREEZING MARK...LIKELY RECEIVING FROST. THE SECOND SHORTWAVE OF NOTE IS OVER NE MT AND ND. THIS SHORTWAVE AND ASSOC JET MAX IS FCST TO DIG SE INTO THE LOWER MIDWEST TONIGHT CARVING OUT AN AMPLIFIED TROUGH AND FORMING A MID-LVL LOW OVER THE WI/IL BDR. && .SHORT TERM THE SHORTWAVE OVER SRN MN IS FCST BY MODELS TO MOVE EAST AND SHEAR OUT OVER NRN LAKE MI THIS AFTERNOON IN RESPONSE TO SHORTWAVE FROM THE NRN PLAINS DIGGING INTO THE CENTRAL PLAINS/LOWER MIDWEST. MODELS RH FIELDS INDICATE NRN PLAINS SHORTWAVE DIGGING SE WILL PULL BEST MID-UPR LVL MOISTURE SOUTH OF FCST AREA THIS AFTERNOON SO EXPECT MID-UPR CLOUDS TO GRADUALLY THIN OUT THIS AFTERNOON SCNTRL. DEVELOPING LAKE BREEZE CIRCULATIONS WILL KEEP HIGHS COOLER (IN THE 50S) NEAR THE GREAT LAKES AS INLAND READINGS REACH INTO THE LWOER TO MID 60S. TONIGHT...SHORTWAVE DROPPING INTO THE MIDWEST WILL DEEPEN INTO A MIDLEVEL LOW CENTERED VCNTY OF CHICAGO BY 12Z FRI. UPPER MI WILL REMAIN UNDER SFC RIDGING N OF SYSTEM...SO DRY WEATHER IS EXPECTED. SHOULD SEE AN INCREASE IN HIGH CLOUDS EXPANDING N FROM THE ORGANIZING SYSTEM TO THE S. NONETHELESS...LIGHT/CALM WIND AND PRECIPITABLE WATER 40-60PCT OF NORMAL SUGGEST FAVORING THE LOWER END OF TEMP GUIDANCE. FROST MAY BE AN ISSUE IN THE TYPICAL COLD SPOTS... DEPENDING ON HOW QUICKLY HIGH CLOUDS INCREASE. WL CONTINUE MENTION OF PATCHY FROST OVER WRN INTERIOR WHERE LOW TO MID 30S TEMPS ARE POSSIBLE. FRIDAY...SYSTEM ORGANIZING TO THE SOUTH IS EXPECTED TO TRACK THRU THE CENTRAL GREAT LAKES REGION LATE FRI INTO SAT. STILL TIMING ISSUES WITH THIS SYSTEM. ECMWF/NAM AND GLOBAL GEM IN GOOD AGREEMENT ON TIMING/TRACK OF SYSTEM WHILE THE GFS IS SHOWS A SIMILAR TRACK BUT IS ABOUT 6 HRS FASTER THAN REST OF MODEL CONSENSUS. WILL FOLLOW NCEP PREFERRED SLOWER ECMWF/NAM/GLOBAL GEM SOLN WHICH SHOWS INCREASING MID-LVL QVECT CONV...ISENTROPIC LIFT AND 700 MB FGEN OVER THE ERN COUNTIES LATE FRI AFTERNOON AS THE SYSTEM LIFTS NORTH INTO SRN HURON. FOLLOWING THIS SLOWER SOLN WILL BACK OFF TIMING OF LOW CHC POPS FOR SHOWERS UNTIL LATE AFTERNOON FOR FAR ERN COUNTIES MODELS. GIVEN STRONG FGEN SIGNATURE...EXPECT A SHARP CUTOFF OF RAIN TO THE WEST. GENERALLY HAVE DRY CONDITIONS FRIDAY WEST OF A LINE FROM MANISTIQUE TO GRAND MARAIS. DEVELOP LIGHT NE FLOW AND INCREASING CLOUDS AHEAD OF APPROACHING LOW WILL KEEP CONDITIONS COOL (GENERALLY LOW TO MID 50S) ALONG LAKE SUPERIOR SHORE WITH HIGHEST TEMPS (MID 60S) EXPECTED OVER WRN INTERIOR WHERE SKIES WILL LIKELY BE PARTLY SUNNY. .LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 544 AM EDT THU MAY 31 2012 PRIME CONCERN EARLY IN THE LONGER RANGE REVOLVES AROUND UPPER LOW AND SFC LOW OVER THE CNTRL GREAT LAKES FRIDAY NIGHT INTO SATURDAY. SHARP WESTERN EDGE TO STRATIFORM RAIN IS EXPECTED IN THE REGION OF H7 FRONTOGENESIS ON FRIDAY NIGHT. AFTER TRENDING FARTHER EAST WITH WHOLE PROGRESSION OF SYSTEM...LATEST ECMWF HAS BUMPED BACK SLIGHTLY WEST...BUT NOT ENOUGH TO ALTER THEME OF GOING FCST WITH POPS ONLY AS FAR WEST AS MUNISING AND MANISTIQUE. EXPECT SCT-BKN MID CLOUDS JUST TO THE WEST OF THESE AREAS AND SKIES LIKELY STAYING MOSTLY CLEAR OVR FAR WESTERN CWA FRIDAY NIGHT. MIN TEMPS MAY BE ABLE TO DIP BLO 40 OVR INTERIOR EAST...BUT SHOULD STAY IN THE 40S ELSEWHERE. RAIN AMOUNTS IN THE CWA WILL BE HIGHEST IN LUCE COUNTY...BUT EVEN THERE RAIN AMOUNTS WILL BE HARD PRESSED TO REACH TWO-TENTHS OF AN INCH. KIND OF AN INTERESTING QUANDARY ON SATURDAY AS THE UPR LOW IS STILL CLOSE BY ENOUGH TO INFLUENCE WEATHER OVR CWA. STEADIER SHRA WITH THE UPR LOW WILL REMAIN MOSTLY EAST...BUT EXPECT POTENTIAL OF POP-UP SHRA OVR WEST AND CNTRL CWA DUE TO COLD AIR ALOFT BOOSTING H85-H5 LAPSE RATES AOA 7.5C/KM AND TOTAL TOTALS AOA 50C. SHRA POTENTIAL AND COVERAGE WILL DEPEND ON EXTENT OF CLOUD COVER ON EDGE OF UPR LOW. IF THE CLOUDS ARE MORE WIDESPREAD THEN THE CHANCES WILL BE MUCH LOWER AS CONVECTIVE TEMPS FM THE NAM ARE FCST IN THE UPR 60S/LOWER 70S. GIVEN THE STEEPER LAPSE RATES...INCLUDED TSRA MENTION AS WELL OVR SCNTRL CWA IN THE AFTN WHERE BLYR TEMPS ARE WARMEST. FARTHER TO THE NORTH AND NORTHWEST...STABILIZING FLOW OFF LK SUPERIOR SHOULD DECREASE CLOUDS AND ANY POP-UP SHRA BY MID AFTN. UPPER LOW MOVES FAR ENOUGH EAST BY SUNDAY TO LOSE ITS DIRECT INFLUENCE IN WEATHER OVR UPPER LAKES. UPPER RIDGE FCST TO SPREAD TOWARD AREA LATER IN THE DAY...WITH INCREASING MOISTURE ADVECTION MOSTLY AT H7 SPREADING INTO THE WESTERN AND SOUTHERN CWA BY LATE DAY. ECMWF/GFS HAVE BOUNCED BACK AND FORTH ON POTENTIAL FOR WARM AIR ADVECTION SHRA CHANCES FOR SUNDAY NIGHT INTO MONDAY. H85 FRONTAL BOUNDARY IS NOT THAT SHARP AND MOISTURE IN LOW-LEVELS REMAINS ON THE LOW SIDE. GIVEN MODEL UNCERTAINTY RAN WITH CONSENSUS POPS WHICH HAVE VERY LOW RAIN CHANCES...MAINLY ON SUNDAY NIGHT OVR WEST AND SOUTH CWA. RIDGE AMPLIFIES OVR CNTRL CONUS BY MID NEXT WEEK LEADING TO NNW FLOW OVR UPR LAKES. PRIMARY PRECIP AREA REMAINS ANCHORED OVR PLAINS CLOSER TO GREATEST LOW-LEVEL MOISTURE. AS DAYSHIFT ALLUDED TO COULD SEE SOME CHANCES FOR UNORGANIZED SHRA CHANCES...BUT WITH SFC HIGH PRESSURE IN THE VCNTY...BY FAR MAJORITY OF TIME WILL STAY RAIN FREE. TEMPERATURES WILL REMAIN COOLER ALONG LAKE SUPERIOR WITH PERSISTENT ONSHORE FLOW...BUT INLAND AND ALONG LAKE MICHIGAN TEMPS PROBABLY WILL END UP SLIGHTLY ABOVE NORMAL /DAYTIME HIGHS AVERAGING OUT IN LOW-MID 70S/. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 131 PM EDT THU MAY 31 2012 HIGH PRESSURE OVER THE UPPER GREAT LAKES WILL KEEP LIGHT/VRB WINDS AND VFR CONDITIONS THROUGH THE TAF PERIOD. ONLY CLOUDS OF NOTE WILL BE SCT HIGH CLOUDS. && .MARINE...(FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE) ISSUED AT 544 AM EDT THU MAY 31 2012 OVERALL EXPECT WINDS TO REMAIN LESS THAN 20 KTS THROUGH EARLY NEXT WEEK AS PRESSURE GRADIENT IS MINIMAL. STRONGEST WINDS OF THE PERIOD LIKELY WILL BE ON SATURDAY AS PRESSURE GRADIENT TIGHTENS BRIEFLY BTWN LOW PRESSURE LIFTING ACROSS CNTRL GREAT LAKES AND HIGH PRESSURE BUILDING IN FM UPR MISSISSIPPI RIVER VALLEY. THERE IS A SMALL CHANCE THAT THE LOW PRESSURE SYSTEM COULD END UP TRACKING FARTHER WEST THAN CURRENTLY FCST. IF THAT OCCURS THEN NORTHWEST WINDS OVER EASTERN LK SUPERIOR ON SATURDAY COULD POSSIBLY REACH 20-30 KTS. && .MQT WATCHES/WARNINGS/ADVISORIES... UPPER MICHIGAN... NONE. LAKE SUPERIOR... NONE. LAKE MICHIGAN... NONE. && SYNOPSIS...VOSS SHORT TERM...VOSS LONG TERM...JLA AVIATION...TITUS MARINE...JLA
Hazardous weather outlook, May 31, 4:04 AM EDT, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 404 AM EDT THU MAY 31 2012 MIZ001>007-009>014-084-085-011200- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 404 AM EDT THU MAY 31 2012 /304 AM CDT THU MAY 31 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TODAY AND TONIGHT PATCHY FROST IS POSSIBLE LATE TONIGHT OVER WESTERN INTERIOR LOCATIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON OVER SOUTH CENTRAL UPPER MICHIGAN. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LSZ162-240>251-263>267-011200- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 404 AM EDT THU MAY 31 2012 /304 AM CDT THU MAY 31 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LMZ221-248-250-011200- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 404 AM EDT THU MAY 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. VOSS
Nearby
Frost Advisories in Michigan, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.